# SDR COMA9710303

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- Engine: Pwa PW118
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Fuel Press Warn
- Condition: Activated
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

LOW FUEL PRESSURE WARNING CAME ON DURING TAKEOFF ROLL.  DEFERRED THE RT ENGINE LOW FUEL PRESSURE WARNING.
